Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some subalgebras of $L^\infty \left(T \right)$ determined by their maximal ideal spaces


Author: T. Weight
Journal: Bull. Amer. Math. Soc. 81 (1975), 192-194
MSC (1970): Primary 46J10, 30A76, 30A78
DOI: https://doi.org/10.1090/S0002-9904-1975-13706-2
MathSciNet review: 0352992
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Axler, Some properties of H (preprint).
  • 2. A. M. Davie, T. W. Gamelin and J. Garnett, Distance estimates and pointwise bounded density, Trans. Amer. Math. Soc. 175 (1973), 37-68. MR 47 #2068. MR 313514
  • 3. K. Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 24 #A2844. MR 133008
  • 4. D. Sarason, Algebras of functions on the unit circle, Bull. Amer. Math. Soc. 79 (1973), 286-299. MR 324425
  • 5. D. Sarason, Functions of vanishing mean oscillation (preprint). MR 377518

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46J10, 30A76, 30A78

Retrieve articles in all journals with MSC (1970): 46J10, 30A76, 30A78


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13706-2

American Mathematical Society